# SDR SWAA2024100931741

- Difficulty date: August 28, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS294.5 RBL53 AT FWD GALLEY AREA 2024-528602<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 23-JAN-25.;[02] TOOL USED ON STEP 7; 8 AND 9 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[03] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1753759 ; DUE DATE : 07/DEC/24;[04] REPAIRED FLOOR BEAM OC BS 294.5 BTW RBL 52 TO RBL 59 IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16.;[05] CORRECTED STEP 4: REPAIRED FLOOR BEAM LOC BS 294.5 BTW RBL 52 TO RBL 59 IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16.;[06] CORRECTED STEP 4 & 5. REPAIRED FLOOR BEAM BS 294.5 FROM RBL 14 TO RBL 59 AT FWD GALLEY AREA. IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED FLOOR BEAM BS 294.5 FROM RBL 14 TO RBL 59 AT FWD GALLEY AREA. IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] TASK COMPLETED  CERTIFIED RII
